MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The chronic total occlusion (cto) target lesion was located in the mildly tortuous and severely calcified right coronary artery (rca).A 1.25mm rotablator and rotawire were selected for treatment.During the procedure, it was noted that the advancer leaked air, the burr was stalled and became stuck in the lesion.The target speed was 180,000 rpm and the actual speed was 160,000 rpm.The burr was completely removed from the patient's body with the rotawire.The procedure was completed with another of the same device.No complications were reported and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
(b)(6).A2: age at time of event: corrected.A2: unit of measure - age: corrected.A3a: sex: corrected.A3b: gender: corrected.A4: weight: corrected.A4: unit of measure - weight: corrected.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22288627
Report Number2124215-2025-38324
Device Sequence Number8310175
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)250820(10)32255623
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0032255623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/30/2025
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight78 KG